Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    New on Fentanyl
    avatar
    GodwUs posted:
    I put on my 1st patch 25mcg yesterday around 3pm and took my normal does of 1 ml xanax, OMG I woke up like there was glass in my lungs!!!! The Patch seems to be working and obviously no freakN xanax at night, which the less I have to take is better! But has anyone else experienced breathing problems? I do not smoke anything anymore, and don't take drugs for fun. I have chonic pain neck. spine lower back, joints. Its disc issues....joint from Hep C.Anyway I just don't want to be in pain and I need this patch to work. I could care less about a xanax I took as a side effect of another patch Butrans was sleeplessness inwhich I suffer anyway. any help advise about your experience I would appreciate.

    Thank You Kindly
    Reply
     
    avatar
    77grace responded:
    Hi GodwUs ,
    I'm a little confused about what you mean by "Glass in your lungs !"Did you mean it was hard to breath ???If so ,I know that a lot of the strong narcotics like Methadone ,Fentanyl ,morphine , etc. they say to be very careful if you experience breathing problems ! I think you should call your Dr. or Pharmasit (sp) !
    Hope it get's better, 77grace
     
    avatar
    GodwUs replied to 77grace's response:
    Thanks it was hard to breath it was my first time but things are fine now. Thanks for your concern and time in the reply.
    Blessings,
    GodwithUs


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.